RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 110, 50 стр. (Mi sigma1192)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Commutation Relations and Discrete Garnier Systems

Christopher M. Ormeroda, Eric M. Rainsb

a University of Maine, Department of Mathemaitcs & Statistics, 5752 Neville Hall, Room 322, Orono, ME 04469, USA
b California Institute of Technology, Mathematics 253-37, Pasadena, CA 91125, USA

Аннотация: We present four classes of nonlinear systems which may be considered discrete analogues of the Garnier system. These systems arise as discrete isomonodromic deformations of systems of linear difference equations in which the associated Lax matrices are presented in a factored form. A system of discrete isomonodromic deformations is completely determined by commutation relations between the factors. We also reparameterize these systems in terms of the image and kernel vectors at singular points to obtain a separate birational form. A distinguishing feature of this study is the presence of a symmetry condition on the associated linear problems that only appears as a necessary feature of the Lax pairs for the least degenerate discrete Painlevé equations.

Ключевые слова: integrable systems; difference equations; Lax pairs; discrete isomonodromy.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1500806
The work of EMR was partially supported by the National Science Foundation under the grant DMS-1500806.


DOI: https://doi.org/10.3842/SIGMA.2016.110

Полный текст: PDF файл (703 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/110/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1601.06179
Тип публикации: Статья
MSC: 39A10; 39A13; 37K15
Поступила: 30 марта 2016 г.; в окончательном варианте 30 октября 2016 г.; опубликована 8 ноября 2016 г.
Язык публикации: английский

Образец цитирования: Christopher M. Ormerod, Eric M. Rains, “Commutation Relations and Discrete Garnier Systems”, SIGMA, 12 (2016), 110, 50 pp.

Цитирование в формате AMSBIB
\RBibitem{OrmRai16}
\by Christopher~M.~Ormerod, Eric~M.~Rains
\paper Commutation Relations and Discrete Garnier Systems
\jour SIGMA
\yr 2016
\vol 12
\papernumber 110
\totalpages 50
\mathnet{http://mi.mathnet.ru/sigma1192}
\crossref{https://doi.org/10.3842/SIGMA.2016.110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000388503000001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84996497316}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1192
  • http://mi.mathnet.ru/rus/sigma/v12/p110

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Yasuhiko Yamada, “An Elliptic Garnier System from Interpolation”, SIGMA, 13 (2017), 069, 8 pp.  mathnet  crossref
    2. Hidehito Nagao, “A Variation of the $q$-Painlevé System with Affine Weyl Group Symmetry of Type $E_7^{(1)}$”, SIGMA, 13 (2017), 092, 18 pp.  mathnet  crossref
    3. Ch. M. Ormerod, E. M. Rains, “An elliptic Garnier system”, Commun. Math. Phys., 355:2 (2017), 741–766  crossref  mathscinet  zmath  isi
    4. H. Nagao, Ya. Yamada, “Variations of the $q$ -Garnier system”, J. Phys. A-Math. Theor., 51:13 (2018), 135204  crossref  mathscinet  zmath  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:78
    Полный текст:12
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020